I get the wiggles and a paradoxical reaction to compazine

by Bob
(Arkansas)

I'm diagnosed with chronic pancreatitis and unfortunatley frequent the E.R...there's two regional health centers in different counties both about 25 miles from my home...my regular E.R. I only use for day time attacks the staffs great take care of me..evenings not so much so I go to the other er next county over if it's a night attack.


Well one night in 2016 I was treated by a hospitalists I'd have no prior dealings with..the staff knew me well told the dr my condition was in fact legit and the labs show Everytime.

I was treated swiflty 2mgs hydromorphone and 4mgs zofran...pain was releived but after thirty min the nausea was still there..dr says let's try something called "compazine" for your nausea..I agreed the...dose came..nausea releif within five mins..awesome...BUT..things got weird.

I was terrified had what I call the wiggles which was when I sat my buttocks constantly tensed up causing a side to side wiggle.tried leaning back my legs arms and buttocks was all wiggling my mouth wiggling kept thinking the dr wanted to hurt me or something pulling my blanket up to my face scared.

I'm a fit 185 lb man firefighter logger farmer this was strange I was literally a scared man acting eight years old waiting for the Boogeyman to come out.like the dr come thru the door..I refused to let the nurses leave me unattended telling them "don't leave me in here alone" needless to say I'll stick with phenagran if the zofran don't do the job

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video